# SDR 2001UALA02280

- Difficulty date: November 10, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N606UA
- Make and model: Boeing 767222
- Aircraft serial: 21867
- Aircraft time: 70,958 hours, 18,070 cycles
- Engine: Pwa JT9D7R4D
- Engine time: 58,334 hours
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Out Of Adj
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINES DO NOT ACCELERATE OR DECELERATE EVENLY CAUSING EXCESSIVE AUTO-THROTTLE HUNTING.  RIGHT SIDE DECELERATE MUCH MORE QUICKLY THAN LEFT AND REQUIRES HALF KNOB SPLIT NEAR IDLE TO MATCH N1'S SUPPLEMENTAL DATA UPDATE THIS IS CAUSED BY EITHER A FAULTY TOTAL TEMPERATURE (TT2) SENSOR, OR THE FUEL CONTROL(FCU) DECELERATION(DECEL) SCHEDULE BEING TO CLOSE TO THE ENGINE'S STEADY STATE OPERATING LINE.  THE FCU WILL CYCLE THE 3.0 AND 3.5 BLEEDS, TRYING TO KEEP UP WITH THE FCU DECEL SCHEDULE AND THE ENGINE OPERATING LINE, WHICH CAUSES POWER FLUCTUATIONS.  THIS POWER FLUCTUATION IS CORRECTED BY EITHER REPLACING THE TT2 SNSOR OR  ADJUSTING  THE FCU DECEL SCHEDULE AWAY FROM THE STEADY STATE OPERATING LINE.
